# SDR AALA202507212816

- Difficulty date: June 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 68,847 hours, 29,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: 141A824026
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON E & E COMPARTMENT STRINGER 23L AT BS 318. REPLACED FRAME ASSEMBLY (AALA202507217304) AND ANGLE (AALA202507212816) PER AARD 51-00-05-1.
